# SDR SWAA2023013082097

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT LOCATED BETWEEN BS 847 TO BS 867 STR 25R AND WL 156 AFT CARGO COMPARTMENT 2022-691862<[01] REPLACED CHANNEL SUPPORT LOCATED BETWEEN BS 847 TO BS 867 STR 25R AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A0081 SHEET 31 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
